Alert archive / Washington / Wind Advisories in 2011
Wind Advisory 28, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jun 29, 2011, 3:23 AM PDT for Kittitas County, Klickitat County, Yakima County, Washington; Gilliam County, Sherman County, Wasco County, Oregon. It took effect at Jun 29, 2011, 12:00 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2011, 3:23 AM PDT (10:23 UTC)
- In effect from
- Jun 29, 2011, 12:00 PM PDT
- Expired
- Jun 29, 2011, 9:31 PM PDT
- In force
- 10 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Sherman County, OR, Wasco County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 146 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
431 WWUS76 KPDT 291023 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 323 AM PDT WED JUN 29 2011 ...VERY WINDY IN THE KITTITAS VALLEY THIS AFTERNOON AND EVENING... .A MARINE PUSH WILL CAUSE SURFACE PRESSURE GRADIENTS TO TIGHTEN. VERY WINDY CONDITIONS CAN BE EXPECTED IN THE KITTITAS VALLEY WITH BREEZY TO LOCALLY WINDY CONDITIONS ELSEWHERE. WAZ026-292200- /O.NEW.KPDT.WI.Y.0028.110629T1900Z-110630T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 323 AM PDT WED JUN 29 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE THROUGHOUT THE DAY BECOMING VERY WINDY BY MID-AFTERNOON. VERY WINDY CONDITIONS WILL LAST THROUGH THE EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE 30 TO 35 MPH WITH GUSTS AROUND 45 MPH. WINDS WILL BEGIN TO DECREASE AFTER SUNSET. * IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT. PATCHY BLOWING DUST COULD REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
3 follow-up statements
634 WWUS76 KPDT 292117 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 217 PM PDT WED JUN 29 2011 ...VERY WINDY IN THE KITTITAS VALLEY AND THE COLUMBIA RIVER GORGE THIS AFTERNOON AND EVENING... .A MARINE PUSH HAS CAUSED THE SURFACE PRESSURE GRADIENTS TO TIGHTEN ACROSS THE REGION. VERY WINDY CONDITIONS WILL CONTINUE IN THE KITTITAS VALLEY AND THE COLUMBIA RIVER GORGE. BREEZY TO LOCALLY WINDY CONDITIONS WILL CONTINUE ELSEWHERE. ORZ041-WAZ024-300300- /O.EXB.KPDT.WI.Y.0028.000000T0000Z-110630T0300Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON 217 PM PDT WED JUN 29 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * TIMING: VERY WINDY CONDITIONS WILL CONTINUE THIS AFTERNOON INTO EARLY EVENING. THE WINDS WILL DECREASE AFTER 8 PM PDT. * WINDS: THE WINDS WILL BE FROM THE WEST AT 30 TO 39 MPH WITH GUSTS TO NEAR 50 MPH. * IMPACTS: DRIVING ALONG INTERSTATE 84 WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES...ESPECIALLY NEAR THE JOHN DAY RIVER BRIDGE AND MARYHILL. PATCHY BLOWING DUST COULD REDUCE VISIBILITIES ON THE BENCHES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-300530- /O.CON.KPDT.WI.Y.0028.000000T0000Z-110630T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 217 PM PDT WED JUN 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE THROUGHOUT THE AFTERNOON BECOMING VERY WINDY BY 5 PM PDT. THESE CONDITIONS WILL LAST THROUGH THE EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE 30 TO 39 MPH WITH GUSTS TO NEAR 50 MPH. WINDS WILL BEGIN TO SLOWLY DECREASE AFTER SUNSET. * IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT. PATCHY BLOWING DUST COULD REDUCE VISIBILITIES AT TIMES BETWEEN KITTITAS AND RYEGRASS SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
982 WWUS76 KPDT 300304 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 804 PM PDT WED JUN 29 2011 ...VERY WINDY IN THE KITTITAS VALLEY THROUGH THE EVENING... .A MARINE PUSH HAS CAUSED THE SURFACE PRESSURE GRADIENTS TO TIGHTEN ACROSS THE REGION. VERY WINDY CONDITIONS WILL CONTINUE IN THE KITTITAS VALLEY. BREEZY TO LOCALLY WINDY CONDITIONS WILL CONTINUE ELSEWHERE. ORZ041-WAZ024-300415- /O.EXP.KPDT.WI.Y.0028.000000T0000Z-110630T0300Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON 804 PM PDT WED JUN 29 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED IN THE COLUMBIA GORGE. $$ WAZ026-300600- /O.CON.KPDT.WI.Y.0028.000000T0000Z-110630T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 804 PM PDT WED JUN 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL CONTINUE AT 30 TO 40 MPH THROUGH THE EVENING...THEN DIMINISH. * IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR HIGHPROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT. PATCHY BLOWING DUST COULD REDUCE VISIBILITIES AT TIMES BETWEEN KITTITAS AND RYEGRASS SUMMIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
653 WWUS76 KPDT 300431 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 931 PM PDT WED JUN 29 2011 WAZ026-300545- /O.CAN.KPDT.WI.Y.0028.000000T0000Z-110630T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 931 PM PDT WED JUN 29 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS IN THE KITTITAS VALLEY ARE DECREASING THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 29, 2:40 AM PDT, 43 minutes earlier.
Area forecast discussion, Jun 29, 2:40 AM PDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 240 AM PDT WED JUN 29 2011 .SHORT TERM...TODAY THROUGH FRIDAY...SHOWERS ARE MAINLY IMPACTING WALLOWA COUNTY THIS MORNING...BUT COVERAGE WILL INCREASE TODAY AS ADDITIONAL MOISTURE IS PUSHED NORTHWARD BY THE LOW IN NORTHERN CALIFORNIA. THE BEST CHANCES FOR PRECIPITATION WILL BE FROM GRANT COUNTY NORTHEASTWARD THROUGH THE BLUE MOUNTAINS AND INTO UNION AND WALLOWA COUNTIES. ALTHOUGH WIND SHEAR VALUES HAVE DECREASED THE ATMOSPHERE WILL REMAIN UNSTABLE ENOUGH TO ALSO SUPPORT ISOLATED THUNDERSTORMS. WHILE SEVERE STORMS ARE NOT EXPECTED ANY STORMS THAT DO DEVELOP COULD PRODUCE SMALL HAIL AND/OR GUSTY WINDS. SHOWERS WILL TAPER OFF OVERNIGHT BUT WESTERLY UPSLOPE FLOW COULD ALLOW A FEW TO CONTINUE OVER THE BLUE AND WALLOWA MOUNTAINS THROUGH THURSDAY. WIND IS ALSO A CONCERN TODAY AND THURSDAY. A MARINE PUSH ASSOCIATED WITH THE TROUGH THAT IS COMING IN FROM THE NORTHWEST WILL TIGHTEN SURFACE PRESSURE GRADIENTS. MODEL GUIDANCE HAS BEEN QUESTIONABLE BUT THERE IS A GOOD CHANCE THAT THE KITTITAS VALLEY WILL SEE VERY WINDY CONDITIONS TODAY. HAVE THEREFORE ISSUED A WIND ADVISORY FOR THIS AFTERNOON AND EVENING. WINDS MAY AGAIN REACH ADVISORY LEVELS ON THURSDAY AFTERNOON BUT HAVE DECIDED TO HOLD OFF ON ISSUING THE ADVISORY FOR NOW. IF WINDS DO NOT BLOW ABOVE 30 MPH TODAY...THEN THEY ARE NOT LIKELY TO DO SO ON THURSDAY. WINDY TO VERY WINDY CONDITIONS CAN ALSO BE EXPECTED IN THE EASTERN COLUMBIA RIVER GORGE BUT CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE AN ADVISORY. BREEZY TO LOCALLY WINDY CONDITIONS WILL OCCUR ACROSS THE REMAINDER OF THE AREA...THUS PATCHY BLOWING DUST COULD BECOME A PROBLEM IN THE LOWER COLUMBIA BASIN. ZONAL FLOW WILL SET IN ON THURSDAY AFTERNOON BEHIND THE DEPARTING LOW...THEREFORE MUCH DRIER CONDITIONS CAN BE EXPECTED INTO FRIDAY. THE MARINE PUSH WILL BRING COOLER AIR INTO THE REGION TODAY AND ESPECIALLY ON THURSDAY. AFTERNOON TEMPERATURES WILL THEN WARM BACK INTO THE UPPER 70S AND LOWER 80S ON FRIDAY. TRIMARCO .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. ALTHOUGH A WEAK DISTURBANCE MAY BRUSH THE WASHINGTON CASCADE CREST AND MOVE INTO THE BLUE MOUNTAINS SUNDAY...MOSTLY DRY CONDITIONS SHOULD PERSIST THROUGH THE WEEKEND. AFTERWARDS MID LEVEL HEIGHTS INCREASE WHICH SHOULD CONTINUE THE DRY CONDITIONS FOR MONDAY AND TUESDAY WITH ABOVE NORMAL TEMPERATURES EXPECTED. && .AVIATION...12Z TAFS...LOW PRESSURE TO OUR SOUTH WILL CONTINUE TO PUMP MOISTURE INTO OUR AREA TODAY POSSIBLY PRODUCING LCL MVFR CEILINGS THIS AFTERNOON AND EVENING MAINLY ACROSS TAF SITES KRDM...KPDT...KALW AFT 20Z. OTHERWISE OCCASIONAL BREEZY WINDS MAY CREATE SOME BLOWING DUST AROUND TAF SITE KPSC THIS AFTERNOON AND TAF SITE KDLS MAY HAVE WINDS GUSTS NEARING 30 KTS. && .PRELIMINARY POINT TEMPS/POPS... PDT 77 53 73 46 / 20 10 10 0 ALW 79 55 73 49 / 30 20 10 0 PSC 85 55 79 47 / 10 0 0 0 YKM 79 49 73 44 / 10 0 0 0 HRI 83 55 76 47 / 10 0 0 0 ELN 73 51 68 45 / 10 10 0 0 RDM 73 42 69 37 / 20 10 0 0 LGD 72 50 67 40 / 60 40 20 10 GCD 70 46 67 40 / 40 30 10 10 DLS 73 55 71 49 / 10 10 0 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...WIND ADVISORY FROM NOON TODAY TO 11 PM PDT THIS EVENING WAZ026. && THREAT INDEX TODAY : YELLOW THURSDAY : GREEN FRIDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 82/97/97
Hazardous weather outlook, Jun 28, 9:12 PM PDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
912 PM PDT TUE JUN 28 2011
UPDATED TONIGHT PERIOD
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
291415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
912 PM PDT TUE JUN 28 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
A FEW THUNDERSTORMS ARE STILL POSSIBLE OVER WALLOWA COUNTY TONIGHT
OTHERWISE THE REMAINDER OF THE FORECAST AREA SHOULD SEE PARTLY
CLOUDY SKIES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS WEDNESDAY
NORTHWEST BLUE MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY,
WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN
BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
HIGHLANDS
ISOLATED THUNDERSTORMS CAN STILL BE EXPECTED TO LINGER ON WEDNESDAY
IN THE AREAS LISTED ABOVE. ELSEWHERE DRIER AND MORE STABLE
CONDITIONS WILL PREVAIL WITH COOLING TEMPERATURES. THE CALM AND MORE
STABLE CONDITIONS WILL THEN PERSIST THROUGH THE REST OF THE WEEK AND
THROUGH THE WEEKEND. HIGH PRESSURE ALOFT WILL BUILD OVER THE WESTERN
U.S. AND CAUSE A WARMING TREND DURING THE WEEKEND INTO NEXT WEEK
WITH TEMPERATURE READINGS BECOMING HOT BY EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.In the hours before
Local storm report, Jun 28, 9:38 PM PDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
938 PM PDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 5 NE ELGIN 45.62N 117.85W
06/28/2011 E0.88 INCH UNION OR PUBLIC
PUBLIC REPORTED THAT NICKEL SIZED HAIL FELL FOR 5 MINUTES
COVERING THE GROUND FOLLOWED BY AN ESTIMATED 1/2 INCH OF
RAIN IN 10 TO 15 MINUTES.
0615 PM HAIL 5 NE ELGIN 45.62N 117.85W
06/28/2011 E0.88 INCH UNION OR PUBLIC
PUBLIC REPORTED RECIEVING PENNY TO NICKEL SIZED HAIL THAT
ALMOST COVERED THE GROUND. HEAVY RAIN FOLLOWED WITH 0.30
INCH OF RAIN IN 10 MINUTES.
&&
GPThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:03 PM PDT | Special Weather Statement | PDT | Columbia | 57 min |
| Jun 28, 6:16 PM PDT | Severe Thunderstorm Warning | PDT | Columbia | 59 min |
| Jun 28, 5:56 PM PDT | Special Weather Statement | PDT | Umatilla | 64 min |
| Jun 28, 7:09 PM PDT | Special Weather Statement | PDT | Wallowa | 36 min |
| Jun 28, 7:38 PM PDT | Special Weather Statement | PDT | Union | 67 min |
Nearby
Wind Advisories in Washington, 2011Wind Advisories in Oregon, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.